# SDR SWAA2022021715831

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERCOSTAL CRACKED ABOVE STR 26L AT STA 500A. / REMOVED AND REPLACED INTERCOSTAL AT STA. 500A-500B ABOVE STR 26L IAW SRM 51-40-02. SEE TASK AND WIPS FOR INDIVIDUAL SIGN OFFS.
